Ask The Doctor > Pending > No improvement in UTI after using ciprobay & azithromyci

No improvement in UTI after using ciprobay & azithromyci

Patient: Good day.I’m a 42 year old male.I have had a bout of burning urine without a visible discharge in March this year. I used herbal medicine for UTI and it cleared within 3 days, so I did not seek medical attention. On 17 August I again had a bout of burning urine, which initially presented with a clear discharge. I had a 1 g single dose of ciprobay on 18 August and a 1 g single dose of azithromycin on 19 August. The clear discharge turned white and after the azithromycin dose it became clear again. I am currently still having a clear discharge, but the burning urine subsided to a more itchy feeling when urinating.If I had an STI such as gonorrhea, chlamydia, mycoplasma or ureaplasma – how long after the treatment should the discharge usually disappear? Should it have disappeared already [unless the specific STI might be resistant to the treatment I have received]?Could it be trichomoniasis [apparently the antibiotics I took is not the regimen for treating trichomoniasis] and if not, what else?I have to travel abroad in a few days and really need this to clear up soon? I just need to know and be prepared for what to expect now [I will only be able to visit a doctor on Tuesday].

 

 

Symptoms: Penile discharge and burning/itchy urination

 

 

Doctor:

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment